# SDR REXA2012110201550

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 25,772 hours, 22,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING FLOOD LIGHT.  RELAMPED AFT CEILING EMERGENCY LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD.  CLEARED DMI #74197 AND PLACARD REMOVED.
